Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cholesterol level and THS increased, swelling in leg and face, muscle pain, taking thyronorm 50, stomach ache

suddenly my cholestrol level 369 and TSH 12. Swelling in my legs, little in my face, muscle pain, etc. consult dr and start thyronorm 50. But now stomach ache. please help me. Lal G
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
thank you for the inquiry.

Dear lal, you should continue the medicines which your doctor prescribed. We have to monitor the cholesterol and TSH level frequently until it becomes normal
Answered: Mon, 19 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor